# SDR YTRA2024012500001

- Difficulty date: January 24, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N763MH
- Make and model: Skrsky S76A
- Aircraft serial: 760230
- Aircraft time: 22,936 hours, 62,403 cycles
- Engine: Allsn 250C30
- Engine time: 16,593 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23005290
- Condition: Shutdown
- Location: Zone 200
- Part time: 16,593 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT ENGINE SHUTDOWN.
